# SDR UPS03240919

- Difficulty date: June 11, 2003
- Submitted: July 2, 2003
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,411 hours, 29,491 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Buss Tie
- Condition: Corroded
- Location: Rt I/B Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  RT I/B AILERON BUS QUADRANT CORRODED IN CABLE GROOVE.  RIGHT I/B AILERON BUS QUADRANT REPLACED AS REQUIRED UP TO STEP D6 INCLUSIVE IAW MM 27-10-56.
